# SDR FDEA201209033211

- Difficulty date: September 3, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 44,494 hours, 10,365 cycles
- Engine: Pwa PW4462
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Unsecure
- Location: Sensing Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT DOOR PRESSURE SENSING LIGHT INOPERATIVE.  SECURED SWITCH BACK TO TEST LIGHT OPS CHECKS GOOD IAW AMM 25-61-04-4 .
